# SDR ASAA2017082021670

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,150 hours, 10,877 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADES DETAILED INSPECTION, FOUND ONE FASTENER COUNTERSINK ON 1 & 3 STRUT PANELS DAMAGED BY LOOSE FASTENERS.  FOUND NR 2 ENG NR 3 STRUT PANEL AFT UPPER SCREW NUT CUP ON BEARING WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENG NR 1 STRUT PANEL IAW AMM 72-23-07.  REMOVED THE NR 2 ENG NR 3 STRUT PANEL. ACCOMPLISHED ALT DEACTIVATION. ACFT CONFIG TO NORMAL.
